# SDR CA960311038

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2720 · Rudder Control System
- Part: Fitting
- Part number: 87210038101
- Condition: Broken
- Location: Rudder Pedal
- Part time: 25,849 hours
- Component: Dhav
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN)ON PUSH BACK PILOT APPLIED BRAKE AND HEARD A LOUD SNAG SOUND AND THE RUDDER PEDALS APPEARED TO FALL FORWARD AND JAM. RUDDER PEDAL PEDESTAL UPPER END FITTING FOUND BROKEN.
